On periodic solutions of non-autonomous systems
Doklady Akademii Nauk, Tome 165 (1965) no. 2, pp. 255-257
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_165_2_a0,
author = {P. G. Aizengendler and M. M. Vainberg},
title = {On periodic solutions of non-autonomous systems},
journal = {Doklady Akademii Nauk},
pages = {255--257},
year = {1965},
volume = {165},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_165_2_a0/}
}
P. G. Aizengendler; M. M. Vainberg. On periodic solutions of non-autonomous systems. Doklady Akademii Nauk, Tome 165 (1965) no. 2, pp. 255-257. http://geodesic.mathdoc.fr/item/DAN_1965_165_2_a0/